# SDR CA051005004

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 13,587 hours
- Engine: Allsn 250C28B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031403005
- Condition: Cracked
- Location: Tailboom
- Part time: 14,753 hours
- Component: Tailboom
- Component part number: 206033004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED FITTING ON TAILBOOM PN 206-033-004-045 AFMA FITTING P/N 206-031-403-005
